# SDR SWAA2014081130723

- Difficulty date: August 9, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N184AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 32,117 hours, 14,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0200200005
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMER LIGHT COVER MISSING NEXT TO L1 WINDSCREEN.  INSTALLED COVER IAW AMM.
